LIN Su-rong, MO Jia-qi. Nonlinear Singularly Perturbed Problems of Ultra Parabolic Equations[J]. Applied Mathematics and Mechanics, 2008, 29(10): 1249-1253.
Citation: LIN Su-rong, MO Jia-qi. Nonlinear Singularly Perturbed Problems of Ultra Parabolic Equations[J]. Applied Mathematics and Mechanics, 2008, 29(10): 1249-1253.

Nonlinear Singularly Perturbed Problems of Ultra Parabolic Equations

  • Received Date: 2007-11-27
  • Rev Recd Date: 2008-08-12
  • Publish Date: 2008-10-15
  • A class of nonlinear singularly perturbed problem with ultra parabolic equation are considered.Using the comparison theorem,the existence,uniqueness and its asymptotic behavior of solution for the problem are studied.
  • loading
  • [1]
    Kok J B.The Fokker-Planck equation for bubbly flows and the motion of gas bubblypairs[J].Appl Sci Res,1998,58(2):319-335.
    [2]
    Akhmetov D R,Lavrentiev Jr M M,Spigler R.Singular perturbations for certain partial differential equations without boundary-layers[J].Asymptotic Anal,2003,35(1):65-89.
    [3]
    Guarguaglini F R,Natalini R.Fast reaction limit and large time behavior of solutions to a nonlinear model of sulphation phenomena[J].Comm Partial Differential Equations,2007,32(2):163-189. doi: 10.1080/03605300500361438
    [4]
    Duehring D,HUANG Wen-zhang.Periodic traveling waves for diffusion equations with time delayed and non-local responding reaction[J].J Dynamics Differential Equations,2007,19(2):457-477. doi: 10.1007/s10884-006-9048-8
    [5]
    NI Wei-ming,WEI Jun-cheng.On positive solution concentrating on spheres for the Gierer-Meinhardt system[J].J Differential Equations,2006,221(1):158-189. doi: 10.1016/j.jde.2005.03.004
    [6]
    Bartier J P.Global behavior of solutions of a reaction-diffusion equation with gradient a bsorption in unbounded domains[J].Asymptotic Anal,2006,46(3/4):325-347.
    [7]
    Marques I.Existence and asymptotic behavior of solutions for a class of nonlinear elliptic equations with Neumann condition[J].Nonlinear Anal,2005,61(1):21-40. doi: 10.1016/j.na.2004.11.006
    [8]
    MO Jia-qi.A singularly perturbed nonlinear boundary value problem[J].J Math Anal Appl,1993,178(1):289-293. doi: 10.1006/jmaa.1993.1307
    [9]
    MO Jia-qi.Singular perturbation for a class of nonlinear reaction diffusion systems[J].Science in China,Ser A,1989,32(11):1306-1315.
    [10]
    MO Jia-qi,LIN Wan-tao.A nonlinear singular perturbed problem for reaction diffusion equations with boundary perturbation[J].Acta Math Appl Sinica,2005,21(1):101-104. doi: 10.1007/s10255-005-0220-4
    [11]
    MO Jia-qi,Shao S.The singularly perturbed boundary value problems for higher-order semilinear elliptic equations[J].Advances in Mathematics,2001,30(2):141-148.
    [12]
    MO Jia-qi,ZHU Jiang,Wang H.Asymptotic behavior of the shock solution for a class of nonlinear equations[J].Progress in Natural Science,2003,13(10):768-770. doi: 10.1080/10020070312331344400
    [13]
    MO Jia-qi,LIN Wan-tao,ZHU Jiang.A variational iteration solving method for ENSO mechanism[J].Progress in Natural Science,2004,14(12):1126-1128. doi: 10.1080/10020070412331344921
    [14]
    MO Jia-qi,LIN Wan-tao.Perturbed solution for the ENSO nonlinear model[J].Acta Phys Sinica,2004,53(4):996-998.
    [15]
    MO Jia-qi,LIN Wan-tao.Homotopic solving method of equatorial eastern Pacific for the El Nino/La Nino-Southern Oscillation mechanism[J].Chinese Phys,2005,14(5):875-878. doi: 10.1088/1009-1963/14/5/002
    [16]
    Jager E M,Jiang F R.The Theory of Singular Perturbation[M].Amsterdam:North- Holland Publishing Co,1996.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2672) PDF downloads(646) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return